# SDR UIEA99063

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Drive Link
- Part number: 65B155995
- Condition: Chafed
- Location: Te Flaps
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK MOVEABLE CANOE FAIRING FIXED DRIVE LINK CHAFED, BLENDED OUT DAMAGE AND NDT INSPECTED.  SHOT PEENED AND REPAIRED IAW BOEING TELEX.  (M)
